Topiramate withdrawal symptoms

Common Questions and Answers about Topiramate withdrawal symptoms

topamax

Avatar_n_tn Hi in reading how this can affect u when u stop taking it too abruptly it can cause seizures and who knows....it states to step down slowly, u may have stepped down too much for ur body..... U may need to go from the 150 to 125 and see if that helps.....
1232362_tn?1333139006 Hi, Abruptly stopping Topamax or Topiramate may lead to withdrawal side effects such as confusion, loss of hearing or sight, fear, panic, convulsions, difficulty talking, falling down, seizure and other associated symptoms like eye rolling or fluttering, foot stomping, lip smacking, grunting or making sounds, shaking, stiffening, sweating, tremors, and twitching. This is usually tapered tapered off by your doctor by adjusting the dosage gradually over time. talk to your doctor about this.
Avatar_f_tn Thank you for posting these studies on Topiramate. Do you know of research studies on the withdrawal symptoms of Topiramate when tapered off of? What the statistical numbers are in combination of which withdrawal symptoms were more likely to occur and perhaps the length of time for those symptoms to subside? Also, what the medically suggested taper off of rate is to minimize these effects.
Avatar_m_tn I quit the Topiramate and had severe withdrawal symptoms that put me in the E.R. Blood work, urinalysis, chest xray, and head CT w/out contrast all checked out fine. I then had a follow up with the neuro who looked extremely puzzled. I told him that I think that anxiety may be the root of my problems. Was it right for me to tell him this? Is it possible for worry and anxiety to really mess someone up this bad? He gave me free Lexapro but I refuse to take it.
Avatar_m_tn My anxeity attacks feel more like all of my electrical circuitry is shorting out and getting ready to overload. I literally feel as if I am going to explode mentally. Could be the meds. I would go talk with your doc.
Avatar_m_tn You need a MRI to look into the details of cord/nerve compression. Also, you appear to be having withdrawal symptoms. Please consult a doctor immediately. Take care! The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history.
Avatar_m_tn I quit the Topiramate and had severe withdrawal symptoms that put me in the E.R. Blood work, urinalysis, chest xray, and head CT w/out contrast all checked out fine. I then had a follow up with the neuro who looked extremely puzzled. I told him that I think that anxiety may be the root of my problems. Was it right for me to tell him this? Is it possible for worry and anxiety to really mess someone up this bad? He gave me free Lexapro but I refuse to take it.
Avatar_f_tn I have access to both Toprol XL and Xanax, and I'm curious which one will help mediate some of my stage fright symptoms (I told intend to take them all the time; only when I know I'll be afraid). I'm sure both will help, but can someone recommend one over the other and offer reasons for doing so? Much appreciated.
Avatar_f_tn I know someone may say that water and lack of activity may be the cause, but they have never ever been before. Does anyone think that withdrawal from that much Biotin could be the cause of my anxiety because there is no other link between the anxiety I had three years ago and what is happening now?
5857909_tn?1375632384 I also thought it could be a side effect of some of these drugs I have not had other symptoms related to paralysis, or watery eyes or difficulty of movements of the face of any kind, just maybe I was a little insensitive area of operation of the styloid process Does anyone have any idea of what might happen to me? I am quite concerned and it is causing me quite complex physical At what specialist should I go? Neurologist ? Maxillofacial surgeon ? ...
Avatar_f_tn but other than being weak with my speech I was fine. My symptoms include constant headaches; dizziness; a feeling as though my legs and hands aren’t really attached and I have to concentrate to make sure they are working correctly; feel like I walk more to the left; I stutter which I never did before and I also run a low grade fever. I’m on multiple medications for headaches, depression, anti-inflammatory ….etc and nothing seems to help.
Avatar_m_tn I just found out that I shouldn't have been taking lunesta for that long. recently, sometime during this 2-3 months, I developed essential tremor like symptoms. left hand mostly, some right hand. some in my shoulder/elbow (left). Some in head/neck. Tremors are mostly postural/kinetic (maybe some slight intention). No visible resting tremor so far. overall i can function, but obviously it is effecting me enough to ask questions on here and make a appt with a neurologist. about 1.
Avatar_f_tn Like most medications, it is advisable to wean off of Lyrica slowly to prevent these withdrawal symptoms or at least mitigate the bulk of them. You should not quit Lyrica cold turkey because this can cause severe withdrawal symptoms and will make it much harder to get off this drug when you need to.
Avatar_m_tn I need support and validation on the symptoms I suffer through because of my depression. I stay in my home day on end isolated from my family and my friends. I even strugle tremendously with taking a shower and brushing my teeth. Somedays I don't even eant to get up and tkae my medications. I sincerely thank anyone who takes some time to re-ply to me message!! Sincerely and God Bless all of you with this struggle.
Avatar_f_tn For my Rheumatiod Arthritis TOPIRAMATE 200MG TAB @ NITE. To help prevent my migraines. METHOCARBAMOL 500MG 2 TIMES A DAY.SUCRALAFATE 1GM 4 TIMES A DAY. to relax my muscles. GENERALAC 10GM/15ML SOLUTION 30 CC 3 TIMES A DAY to help me go to da bathroom. PROTONIX n Sulafrate (not sure on the spellingvon that one)for my ulcer, my hair loss was really bad the FOLIC ACID has helped..... I take AMLODIPNE BESYLATE 5MG TABSonce a day thats for my Raynaud's.
Avatar_f_tn I have gone to two different general practitioners and they tell me that I am suffering from vertigo but my symptoms do not seem to completely match vertigo either. I am a 27-year-old, healthy and active woman. Several months ago, I began experiencing these random episodes of brain shakes that are followed by dizziness. The "brain shakes" feel like a jolt and vibration that last about a 1 second.
Avatar_n_tn My wife is currently taking it for the same symptoms. She had clipping surgery 17 years ago and suffered debilitating headaches/migranies almost daily. It seems to be working for her and she is just over a month into the prescription. She takes 10mg but they want her to be up to 40mg. The level you'll need could vary and might even be a different antidepressant to work. I was skeptical at first but I am becoming convinced this med is working.
Avatar_m_tn So, I know you've said it a 1000 times but sorry, I have to see the pattern. You need to list symptoms, what oscopies, what meds and reactions to them, any damage to spine in the past, WHAT HAPPENED OUT OF THE ORDINARY IN 1989. And by the way, I love what I see of Austrailia - never been there but if I had to leave the US, that would be where I would go.
Avatar_f_tn Do you take any medications shirl000? I have Behcet's and take quite a few meds. I have had the internal shakes on and off for years, sometimes daily for a month at a time. I also get visible shake but only slight and only once where other people could see it going on. I don't know if my shakes are due to meds or just part of the disease. So many effects of the disease and so little knowledge about it.
Avatar_f_tn I'm now experiencing this kind of pins n needles sensation on my back n left arm. Much irritated and annoyed. Had to look up my symptoms on line Thanks for your advice. Much luck for me.
Avatar_n_tn For the past 4 years I have been experiencing horrible symptoms. It seemed that the whole thing started as a sinus infection but then I went for a CT scan of sinuses and they were clear. I have been having symptoms of dizziness, head pain, shakiness and a spaced out kind of foggy feeling like i am watching my life from the outside - all day every day. There are some times for a couple of hours during the day that the symptoms may lift and give me a few moments to live- but not much.
Avatar_n_tn They simply would not listen to me or my family it was hell. When my symptoms lessened and all I was was clinically depressed they let me out (no danger to myself or others just feeling like I would rather be dead). I spent six months in a depression so bad I could hardly move all while being under a psychiatrists care. She just could not figure out what was wrong with me or should I say that she already knew what was wrong, her colueges had already diagnosed me.
Avatar_n_tn I've had all sorts of side effects, some I tried to ignore and blame on the recent beta blocker withdrawal I had from Nadolol. Now on my first day off of it. What really convinced me to get off Topamax was the 7th day dose when I went to 50mg at night. I woke up three hours later having a small anxiety attack and couldn't get back to sleep. So the side effects for me are the light headiness, tight back/kidney, difficulty concentrating, lack of sleep, dizziness, shivers, and anxiety.